MathSciNet Relay Station
MathSciNet bibliographic data
MR796195 58F05 (58E05)
Ekeland, I.; Hofer, H. Periodic solutions with prescribed minimal period for convex autonomous Hamiltonian systems. Invent. Math. 81 (1985), no. 1, 155–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement